# SDR DALA2018050703184

- Difficulty date: May 6, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK HAS CORROSION AT STA 377 RBL 24.75. REMOVED CORRODED SEAT TRACK, LOCATED AND DRILLED NEW SEAT TRACK THAT WAS FABRICATED. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 AND 51-40-04.
